Skip to main content

Inferences from multinomial data: Learning about a bag of marbles - Discussion

Ohagan, A., Smith, C.A.B., Jennison, C., Barnard, G.A., Bisson, A.N., Wilson, N., Palmer, C., Spiegelhalter, D., Best, N.G., Dawid, A.P., and others. (1996) Inferences from multinomial data: Learning about a bag of marbles - Discussion. Journal of the Royal Statistical Society: Series B (Statistical Methodology), 58 (1). pp. 34-57. ISSN 1369-7412. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Item Type: Article
Additional information: Editorial Material
Subjects: Q Science > QA Mathematics (inc Computing science) > QA276 Mathematical statistics
Divisions: Faculties > Sciences > School of Mathematics Statistics and Actuarial Science
Depositing User: F.D. Zabet
Date Deposited: 10 Jun 2009 18:22 UTC
Last Modified: 28 May 2019 13:57 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/18708 (The current URI for this page, for reference purposes)
  • Depositors only (login required):